# SDR ASAA11510596

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,507 hours, 5,962 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1952
- Condition: Chafed
- Location: Nr 2
- Part time: 19,020 hours, 5,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG SAFETY STRAP CHAFING INTO IDG.  CHAFING INTO CASE BEYOND LIMITS REPLACED NR 2 ENGINE IDG REF: 24 11 11 OPS CHECKED GOOD REF: MM 24 11 00 SERVICED REF: 12 13 21.
